# SDR 2015FA0000374

- Difficulty date: July 16, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N356L
- Make and model: Bell 206L-3
- Aircraft serial: 51378
- Aircraft time: 17,533 hours, 27,746 cycles
- Engine: Allsn 250C30P
- Engine time: 4,257 hours, 5,596 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 23051643
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HOVER ON A LONG-LINE OPERATION, THE ENGINE CHIP LIGHT ILLUMINATED.  PRECAUTIONARY LANDING PERFORMED AND GRAINS OF METAL WERE FOUND ON THE RT UPPER ENGINE CHIP DETECTOR.  FOUND TO BE THE NR 1 BEARING IN THE COMPRESSOR.  THIS IS THE OLD, ORIGINAL PART THAT WE ARE REPLACING WITH AN UPGRADED FRONT HOUSING AND BEARING IAW SB 72-3242.  SOME INFO IS MISSING AS THE ENGINE AND ITS LOGS WERE SENT OFF FOR REPAIR BEFORE THIS REPORT WAS GENERATED.
